Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy menstrual bleeding, melasma, tranexamic acid. Is it OK to take the medicine?

I am 52 yo. I have heavy menstrual bleeding for 3days (have to change pads evry hour) then followed by 3 days of light and now for the 7th day almost gone. Last menstrual cycle ..i had my period for 2 weeks but not heavy. Went to Dermatologist for melasma and was told to take tranexamic acid 250mg 3x/day. I am in Japan and they say a lot of women take that here. I am scared to take it but when i read that it is prescribed for heavy mentrual bleeding I m thinking of taking it now..any advice?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you having pre menopausual harmonal imbalance. or anaemia or both.
harmonal imbalance is automatically adjested after few months. anaemia though not elicited should be corrected. by hematinics under the guidance of a physician.
besides i advise you to follow diet recommendations. eat green leafy vegetables, cereals, fruits& juices to build up blood & for general wellbeing. tablet tranexamic acid is a good drug but helps only for that day. means temperory relief. dont worry you will be fine. diet you continue for ever.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor